You are here

Categorial mirror symmetry for K3 surfaces

TitleCategorial mirror symmetry for K3 surfaces
Publication TypeJournal Article
Year of Publication1999
AuthorsBartocci, C, Bruzzo, U, Sanguinetti, G
JournalComm. Math. Phys. 206 (1999) 265-272

We study the structure of a modified Fukaya category ${\\\\frak F}(X)$ associated with a K3 surface $X$, and prove that whenever $X$ is an elliptic K3 surface with a section, the derived category of $\\\\fF(X)$ is equivalent to a subcategory of the derived category ${\\\\bold D}(\\\\hat X)$ of coherent sheaves on the mirror K3 surface $\\\\hat X$.


Sign in